Name brand plavix didnt cause me this pain but soon as I switch to the new gentric I started having stomach and chest pains
26 Jun 2012
Usually there is no difference between the generic & branded med, as a general side effect Plavix does effect the stomach in about 5.2% of the people who take this med.
Maybe you could seek medical advice from the doc who prescribed the generic plavix.
Take care, best wishes!
26 Jun 2012
Generally speaking about generics, & yes, I am aware that plavix just becme a generic as my husbnd also take it due to his many heart related problems. He takes plavix & tends to bleed & bruise quite frequently. It could be just a coincidence that you are now having these problems, but it never hurts to give your cadiologist a call & get his/her opinion. Sometimes pain in the stomach or bleeding can be the symptoms of further heart coditions going on.
This could be an early warning sign of a heart attack, so please go to the neareet hopital & get this checked out ASAP! Since it has been 7 hours since you posted your question, I am of the opinion that you should always be on the side of caution with any heart related question. We are not doctors, but simply put, a bunch of peers, withy similar problems & give advice by our exoerience.. Plesa? Give your heart doctor a call or have someone get you to the nearest ER ASAP...
- Plavix Information for Consumers
- Plavix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plavix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I read somewhere that a double dose of plavix was not recommended, it was not twice as good as a single dose. any comments?
2 answers • 19 Apr 2013
I am 51 year,I take plavix (75mg),and aspirin(81mg),atorvastatin (10mg) daily after stent placement?
... almost from 4 month ago and my doctor order until 8 months I must use ,but gastrointestinal side effects are very seen,bloating,stomachpain,pain ...
5 answers • 1 Nov 2013
My new pain doc switched me from Oxycontin 40mg to 2 Exalgo 16mg. I've felt awful since. My stomach is upset, I have headaches, my face is ...
1 answer • 27 Aug 2014
for a few seconds and go away. This happens about once a day and sometimes more. Also having pain in both shoulders. Both are cramping about every 3 ...
1 answer • 28 Dec 2015